# SDR DALA2017071905527

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ON LOWER INTERNAL STRUCTURE RT CORNER AT AFT CABIN EMERGENCY EXIT VENTRAL DOOR. WORN ON LOWER INTERNAL STRUCTURE RT CORNER AT AFT CABIN EMERGENCY EXIT VENTRAL DOOR WAS REPAIRED PER SRM 52-10-02-2R REP 16 OPTION 3.
